Loading [MathJax]/jax/output/CommonHTML/jax.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 1999, Volume 190, Issue 1, Pages 1–28
DOI: https://doi.org/10.1070/sm1999v190n01ABEH000376
(Mi sm376)
 

This article is cited in 3 scientific papers (total in 3 papers)

The spectral multiplicity function and geometric representations of interval exchange transformations

O. N. Ageev

N. E. Bauman Moscow State Technical University
References:
Abstract: The article solves the problem of which sets can be the set M of values of the spectral multiplicity function of an ergodic (strictly ergodic) interval exchange transformation and also of a simply ergodic dynamical system. By means of the method of geometric representations subsets of transformations are constructed that are generic in the metric and topological sense in the respective subclasses, and whose spectral multiplicity function has a prescribed set of values (in N{} naturally). These classes of transformations exhibit a new spectral effect: the component of multiplicity 1 in the spectrum is not the same as the spectrum of any factor of these transformations. Specific examples of strictly ergodic interval exchange transformations are constructed whose spectral multiplicity functions have all possible sets of values.
Received: 20.02.1998
Bibliographic databases:
UDC: 517.9
MSC: Primary 28D05, 47A35; Secondary 11K50
Language: English
Original paper language: Russian
Citation: O. N. Ageev, “The spectral multiplicity function and geometric representations of interval exchange transformations”, Sb. Math., 190:1 (1999), 1–28
Citation in format AMSBIB
\Bibitem{Age99}
\by O.~N.~Ageev
\paper The spectral multiplicity function and geometric representations of interval exchange transformations
\jour Sb. Math.
\yr 1999
\vol 190
\issue 1
\pages 1--28
\mathnet{http://mi.mathnet.ru/eng/sm376}
\crossref{https://doi.org/10.1070/sm1999v190n01ABEH000376}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1701878}
\zmath{https://zbmath.org/?q=an:0934.28009}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000081091800001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033246619}
Linking options:
  • https://www.mathnet.ru/eng/sm376
  • https://doi.org/10.1070/sm1999v190n01ABEH000376
  • https://www.mathnet.ru/eng/sm/v190/i1/p3
  • This publication is cited in the following 3 articles:
    1. Ferenczi S., Hubert P., “Rigidity of Square-Tiled Interval Exchange Transformations”, J. Mod. Dyn., 14 (2019), 153–177  crossref  mathscinet  zmath  isi
    2. ALEXANDRE I. DANILENKO, “A survey on spectral multiplicities of ergodic actions”, Ergod. Th. Dynam. Sys, 2011, 1  crossref  mathscinet  isi  scopus  scopus  scopus
    3. Ageev O.N., “On asymmetry of the future and the past for limit self-joinings”, Proc. Amer. Math. Soc., 131:7 (2003), 2053–2062  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:717
    Russian version PDF:209
    English version PDF:78
    References:68
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025